MathSciNet Relay Station
MathSciNet bibliographic data
MR902967 20H15 (17B10 17B20)
Lusztig, George Cells in affine Weyl groups. II. J. Algebra 109 (1987), no. 2, 536–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement